My doctor put me back on Wellbutrin recently. I was on it in my late teens for depression issues and then for whatever reason I can't remember 7 years later.. I stopped taking it.
After going to consult my doctor about my weight management plan he suggested part of my weight gain be due to depression, and that I go back on the Wellbutrin like I was before and that it has a possible side effect of weight loss because it can make you lose your appetite.
Now that I've been dieting and lost 17 pounds so far, I'm wondering if it's helping.. what if I'm one of the people that gain weight off the medication (another side effect, but less common than LOSING weight). So I'm just making myself more and more paranoid like.. maybe I could of lost 25 pounds by now if I WASNT taking the med.
Anyone have an experience? Or advice? I know there might not be a doctor in the house lol - but I really am driving myself batty thinking about it all now.